# SDR C2XA07CL024

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 19,028 hours, 17,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 14531554001
- Condition: Frozen
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLIGHT 2795 THE CREW REPORTED A SERVICE DOOR WARNING INDICATION.  TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED, CLEANED AND LUBED THE SERVICE DOOR ROLLERS.  OPERATIONAL CHECK OF DOOR WAS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
